It is so easy to upset others with the use of text because it is not possible to show facial expressions or fully explain our reasoning for the words we use, furthermore because we are all on so many medications our minds are not always thinking as straight as maybe they should be.
Because of that, we moderators have to be quick off the mark and post reminders to ensure that we all continue to think carefully about
what we are typing So often we let what appear to be genuine harmless comments/paragraphs slip by and before we know it world war 3 has broken out because of the way someone else percieved what had been written.
Judilyn used her discretion after reading your post and decided she felt it required her to post a reply, it is not a suggestion that you intended to appear abusive nor offensive, but she has been around on this board for a considerable amount of time and she is fully aware of the implications of allowing certain words/comments to be used without her interaction.
For what it's worth I agree with you in relation to seriousness of stopping taking medication, but as we know it is a personal choice and however many threads are on these boards discussing the importance of continuing meds, there are those that choose to try things their own way.
It is the purpose of the forum to offer caring supporting and advice to others, however strongly we disagree with the choices others make. It is very important that we all proof read our own posts before submitting and question whether or not what we have typed may be percieved by others to be offensive.
Thank you so much for your understanding.
Dansky Co-moderator UC forum
TAKE FLYING LESSONS ON A MOUNTAIN BIKE TODAY!
Azathioprine, Beloc-Zok, Calcichew, Citalopram Hydrobromide, Dihydrocodeine, Mydocalm, Paracetamol, Pariet, Prednisolone, Sulfasalazine, Zopiclone.